Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Somewhat continuous functions on fuzzified topological space
Journal Name: Journal of Pure Mathematics
Authors: Tazid Ali,S.Das
Broad Area: Mathematics
Sub Areas: Fuzzy Topology
Publication Year: 2007
Peer reviewed : yes
Volume: 24
Page No.: 59-68
Keywords: Fuzzified Topological Space,Somewhat Continuous Functions,Somewhat Open Function